# SDR DL72S021051

- Difficulty date: September 9, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 65,633 hours, 51,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK FOUND RIGHT OVERWING EMERGENCY LIGHT INOP RELAMPED.  OPS CKS GOOD.
